You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Optimality of Some Weighing and 2n Fractional Factorial Designs
The Annals of Statistics
Vol. 8, No. 2 (Mar., 1980), pp. 436-446
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2240545
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Some asymmetrical weighing and 2n fractional factorial designs are proved to be optimal over all possible designs with respect to a very general class of criteria. This strengthens and unifies many previously published results in this area. An easy method to prove E-optimality is also presented.
The Annals of Statistics © 1980 Institute of Mathematical Statistics